# SDR CA041122008

- Difficulty date: November 6, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, Y
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED IN-FLIGHT SHUTDOWN.  IN CLIMB MODE AT 10,000 FT, FLIGHT CREW HEARD A LOUD BANG AND THE NR 1 ENGINE SHUTDOWN.  MINOR FINDINGS ON MCD'S.  LP WILL ROTATE, HP WILL NOT ROTATE.  CMC DOWNLOAD SHOWED HP VIBRATION EXCEEDANCE OF 1.7 IPS FOR 11SECONDS.  FOUND HPC1 IGV DAMAGE AND HPC1 BLADE DAMAGE ON BORESCOPE.  NO EVIDENCE OF FOD.  ENGINE IN ROUTE FOR INVESTIGATION AT ROLLS-ROYCE CANADA.
